Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 121, NWS Charleston, WV

July 8, 20124 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 8, 2012, 1:57 PM EDT for 4 counties in West Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2012, 1:57 PM EDT (17:57 UTC)
Expired
Jul 8, 2012, 2:21 PM EDT
In force
24 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Braxton County, WV, Calhoun County, WV, Clay County, WV, Gilmer County, WV

The radar

The Charleston,WV radar (KRLX), 77 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 1:44 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 474 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
474 J/kg
Mixed-layer CIN
-198 J/kg
Mixed-layer LCL
812 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WUUS51 KRLX 081757
SVRRLX
WVC007-013-015-021-081900-
/O.NEW.KRLX.SV.W.0121.120708T1757Z-120708T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
157 PM EDT SUN JUL 8 2012

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BRAXTON COUNTY IN WEST VIRGINIA...
  SOUTHERN CALHOUN COUNTY IN WEST VIRGINIA...
  EXTREME NORTH CENTRAL CLAY COUNTY IN WEST VIRGINIA...
  SOUTHWESTERN GILMER COUNTY IN WEST VIRGINIA...

* UNTIL 300 PM EDT

* AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES NORTHWEST OF ARNOLDSBURG...OR 7 MILES
  SOUTHWEST OF GRANTSVILLE...AND MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
  ZION...MILLSTONE...ORMA...CHLOE...NICUT...SHOCK...NEBO...ROSEDALE
  AND WILSIE..


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.

&&

LAT...LON 3876 8072 3860 8102 3881 8122 3882 8123
      3884 8122 3885 8125 3888 8124 3890 8121
TIME...MOT...LOC 1757Z 299DEG 14KT 3887 8119

$$

28
1 follow-up statement
212 
WWUS51 KRLX 081821
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
221 PM EDT SUN JUL 8 2012

WVC007-013-015-021-081831-
/O.CAN.KRLX.SV.W.0121.000000T0000Z-120708T1900Z/
GILMER WV-CLAY WV-CALHOUN WV-BRAXTON WV-
221 PM EDT SUN JUL 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BRAXTON...
SOUTHERN CALHOUN...EXTREME NORTH CENTRAL CLAY AND SOUTHWESTERN GILMER
COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...GUSTY WINDS AND
SMALL HAIL ARE STILL POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
SUNDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3876 8072 3860 8102 3881 8122 3882 8123
      3884 8122 3885 8125 3888 8124 3890 8121
TIME...MOT...LOC 1821Z 299DEG 14KT 3882 8109

$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 1:49 PM EDT, 8 minutes earlier.

Area forecast discussion, Jul 8, 1:49 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
149 PM EDT SUN JUL 8 2012

.SYNOPSIS...
A COLD FRONT MOVES SLOWLY SOUTHWARD THROUGH THE AREA TODAY AND
TONIGHT.  THE FRONT STALLS JUST SOUTH OF THE AREA AS HIGH PRESSURE
SETTLES IN NORTH OF THE AREA FOR THE NEW WORK WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
ISOLD SHOWERS CONTINUE TO DEVELOP OVER EASTERN KY THIS MORNING. AS
CAP ERODES UNDER HIGH PRESSURE WITH APPROACH OF FRONT...EXPECT CAP
TO ERODE WITH INCREASING INSTABILITY. CONVECTIVE TEMPS SHOULD
EASILY BE REALIZED TOWARD MIDDAY WITH STORMS FIRING ALONG THE
FRONT. NOT SURE HOW ORGANIZED CONVECTION WILL BE...SINCE THERE IS
LITTLE HINT THAT LARGER SCALE DYNAMICS WILL PROMOTE LARGER STORM
GROWTH. HOWEVER...ENOUGH INSTABILITY WILL BE IN PLAY TO ALLOW FOR
SOME INTER STORM INTERACTIONS TO ALLOW SOME TO BECOME SEVERE. MADE
MINIMAL TWEAKS TO CURRENT POPS TRENDS IN THE SHORT TERM. OTHERWISE
NO CHANGES TO CURRENT PACKAGE.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
COLD FRONT WILL CONTINUE TO SLOWLY PUSH THROUGH THE CWA AT THE
BEGINNING OF THE PERIOD...AND APPEARS AS THOUGH IT WILL BRIEFLY
STALL OUT OVER THE SOUTHERN ZONES. MODELS APPEAR TO BE A BIT OFF
WITH THE TIMING OF THE PROGRESSION OF THE FRONT THAN BASED ON
CURRENT OBSERVATIONS...AND IT APPEARS AS THOUGH THE PROGRESSION OF
THE FRONT INTO THE CWA IS SLOWER THAN WHAT MODEL FORECASTS ARE
SUGGESTING. REGARDLESS...SHOWERS AND THUNDERSTORMS WILL CONTINUE
DURING THE SHORT TERM...MAINLY ACROSS THE SOUTHERN AND EASTERN ZONES
AS THE FRONT CONTINUES TO SLOWLY PUSH SOUTH THROUGH THE
CWA...EVENTUALLY EXITING THE CWA SOMETIME LATER MONDAY. SEVERAL
DISTURBANCES RIDING ALONG THE FRONT DURING THE PERIOD WILL HELP TO
ENHANCE SHOWERS/STORMS AT TIMES...WITH HEAVY DOWNPOURS CONTINUING TO
BE A THREAT IN THE SHORT TERM WITH THE MOIST ATMOSPHERE IN
PLACE...AND DRIER AIR SLOWER TO MOVE INTO THE CWA FROM THE NORTH
THAN PREVIOUSLY FORECAST...WITH DRIER AIR NOT FILTERING IN UNTIL
LATER MONDAY OR EARLY TUESDAY. SLIGHTLY COOLER TEMPERATURES WILL
ALSO FILTER INTO PLACE FOR EARLY NEXT WEEK BEHIND THE
FRONT...HOWEVER...WEATHER WILL CONTINUE TO REMAIN UNSETTLED AS CWA
REMAINS UNDER THE INFLUENCE OF UPPER TROUGH WITH SEVERAL EMBEDDED
SHORTWAVES MOVING THROUGH THE FLOW.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
AS WE GO DEEPER INTO THE DOG DAYS...THE MEAN 500 MB TROF IN THE OH
VLY WEAKENS EVEN FURTHER...BUT DOES NOT REALLY EXIT. A WEAK SUMMER
FLOW REMAINS. NO ORGANIZED FRONTS FROM THE WEST THRU NORTH
FORESEEN.

THE DEEPER MOISTURE TO OUR SOUTH MAY TRY TO LEAK BACK NORTH IN
TIME...SO CHANCE POPS CREEPING BACK NORTH
WEDNESDAY INTO THURSDAY.

WITH SOUTHEAST LOW LEVEL FLOW...LOWERED MAXIMUM TEMPERATURES A BIT
FROM OUR MEDIUM RANGE HPC GUIDANCE FOR OUR USUAL UPSLOPE
AREAS...SUCH AS BECKLEY.  WILL NEED TO MONITOR FOR THE POSSIBILITY
OF SOME SLOW MOVING HEAVY SHOWERS IN THIS PATTERN ESPECIALLY
OVER OUR MOUNTAINOUS COUNTIES.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
EAST-WEST ORIENTED COLD FRONT MOVES SOUTH ACROSS THE AREA THIS
EVENING AND MONDAY. AFTERNOON ATMOSPHERE QUITE UNSTABLE...AND
CONVECTION IS STARTING TO FIRE...AND WILL CONTINUE TO FIRE FOR THE
REMAINDER OF TODAY INTO THIS EVENING. MAIN MODE OF CONVECTION WILL
BE PULSE TYPE STORMS...WITH ISOLD DOWNBURSTS AND HAIL. WITH
INCREASING CONVECTION...EXPECT MOST TAF SITES TO HIT AT LEAST MVFR
CRITERIA...WITH SIGNIFICANTLY LOWER FLIGHT CONDITIONS POSSIBLE IF
STORMS MOVE OVER.

THE LIGHT S SFC FLOW WILL SHIFT TO LIGHT NW TODAY AND THEN LIGHT N
TONIGHT.  LIGHT W TO NW FLOW ALOFT WILL CONTINUE.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING AND PLACEMENT OF THUNDERSTORMS TODAY
THROUGH TONIGHT.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    M    M    M    M    M    M    M    M
HTS CONSISTENCY  H    H    M    M    M    M    M    M    M    M    M    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
EKN CONSISTENCY  H    H    H    H    H    M    M    M    M    M    H    H
PKB CONSISTENCY  H    H    H    M    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    M    M    M    M    M    M    M    M    M

AFTER 18Z MONDAY...
PERIODS OF IFR IN SHOWERS AND THUNDERSTORMS IN THE MOUNTAINS AND
SOUTHERN COAL FIELDS THROUGH MONDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR WVZ005>011-
     013>020-024>032.
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ066-067-075-
     076-083>087.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ101>103-105.
VA...NONE.

&&

SYNOPSIS...TRM/SL
NEAR TERM...KMC
SHORT TERM...SL
LONG TERM...KTB
AVIATION...KMC
Hazardous weather outlook, Jul 8, 1:54 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
154 PM EDT SUN JUL 8 2012

KYZ101>103-105-OHZ086-087-WVZ005>008-013>018-024>030-091800-
GREENUP-CARTER-BOYD-LAWRENCE KY-GALLIA-LAWRENCE OH-WAYNE-CABELL-
MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-
LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-
154 PM EDT SUN JUL 8 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 481 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ083-085-WVZ009-019-020-031-032-091800-
JACKSON OH-MEIGS-WOOD-RITCHIE-DODDRIDGE-HARRISON-TAYLOR-
154 PM EDT SUN JUL 8 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

WVZ033>040-046-047-091800-
MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
154 PM EDT SUN JUL 8 2012

...SEVERE THUNDERSTORM WATCH 481 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

VAZ003-004-091800-
DICKENSON-BUCHANAN-
154 PM EDT SUN JUL 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. DAMAGING WINDS ARE THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ066-067-075-076-084-WVZ010-011-091800-
PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-PLEASANTS-TYLER-
154 PM EDT SUN JUL 8 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND NORTHERN
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 8, 1:32 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
132 PM EDT SUN JUL 8 2012

WVZ018-081815-
CALHOUN WV-
132 PM EDT SUN JUL 8 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CALHOUN COUNTY...

AT 127 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
GRANTSVILLE...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 30 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES.

IF THE THUNDERSTORM CONTINUES TO STRENGTHEN...A SHORT FUSED WARNING
MAY BE NEEDED.

THIS STORM WILL BE NEAR MOUNT ZION AROUND 205 PM...ARNOLDSBURG AROUND
210 PM AND MILLSTONE AROUND 215 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3891 8101 3885 8100 3884 8101 3883 8101
      3873 8110 3886 8125 3888 8124 3892 8128
      3896 8124

28

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 1:32 PM EDTSpecial Weather StatementRLXCalhoun43 min
Jul 8, 2:12 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Randolph, Taylor, Upshur48 min
Jul 8, 2:48 PM EDTSpecial Weather StatementRLXRandolph, Upshur27 min
Jul 8, 3:06 PM EDTSevere Thunderstorm WarningRLXWayne39 min
Jul 8, 3:34 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne56 min
Jul 8, 3:52 PM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Kanawha, Lincoln, Mason, Putnam53 min
Jul 8, 4:09 PM EDTSevere Thunderstorm WarningRLXWayne66 min
Jul 8, 4:23 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Kanawha, Nicholas, Roane67 min
Jul 8, 4:41 PM EDTSevere Thunderstorm WarningRLXBoone, Clay, Fayette, Kanawha, Lincoln, Nicholas64 min
Jul 8, 5:10 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Nicholas, Raleigh, Webster65 min
Jul 8, 5:23 PM EDTSevere Thunderstorm WarningRLXBoone, Raleigh, Wyoming52 min
Jul 8, 5:31 PM EDTSpecial Weather StatementRLXLogan, Mingo59 min
Jul 8, 6:03 PM EDTSpecial Weather StatementRLXBoone27 min
Jul 8, 6:34 PM EDTSpecial Weather StatementRLXLogan, McDowell, Mingo, Wyoming26 min
Jul 8, 7:12 PM EDTSpecial Weather StatementRLXLogan, McDowell, Mingo, Wyoming63 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.